manuscripta mathematica

, Volume 30, Issue 4, pp 387–416 | Cite as

Integral representation on BV(ω) of Γ-limits of variational integrals

  • Gianni Dal Maso


Number Theory Integral Representation Algebraic Geometry Topological Group Variational Integral 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    G.BUTTAZZO-G.DAL MASO:Integral representation on W 1,α(ω)and BV(ω) of limits of variational integrals. To appear on Atti Accad.Naz. Lincei Rend.Cl.Sci.Fis.Mat.Natur.Google Scholar
  2. [2]
    G.BUTTAZZO-G.DAL MASO: Γ-limits of integral functionals. Preprint Scuola Norm.Sup.Pisa (1979)Google Scholar
  3. [3]
    O.CALIGARIS-F.FERRO-P.OLIVA:Sull'esistenza del minimo per problemi di calcolo delle variazioni relativi ad archi di variazione limitata. Boll.Un.Mat.Ital.(5)14-B (1977), pp.340–369Google Scholar
  4. [4]
    L.CARBONE-C.SBORDONE:Some properties of Γ-limits of integral functions. To appear on Ann.Mat.Pura Appl.Google Scholar
  5. [5]
    E.DE GIORGI:Su una teoria generale della misura (r-1)-dimensionale in uno spazio ad r dimensioni. Ann.Mat.Pura Appl., (4)36 (1954), pp.191–213Google Scholar
  6. [6]
    E.DE GIORGI:Nuovi teoremi relativi alle misure (r-1)-dimensionali in uno spazio ad r dimensioni. Ricerche Mat.4 (1955), pp.95–113Google Scholar
  7. [7]
    E.DE GIORGI:Convergence problems for functionale and operators. In Proceedings of the International Meeting on “Recent Methods in Non Linear Analysis”. Rome, May 8–12, 1978. Edited by E.De Giorgi, E.Magenes, U.Mosco, pp. 131–188. Pitagora editrice, Bologna, 1979Google Scholar
  8. [8]
    E.DE GIORGI-T.FRANZONI:Su un tipo di convergensa variasionale. Atti Accad.Naz.Lincei Rend.Cl.Sci.Fis.Mat.Natur., (8)58 (1975), pp.8420850Google Scholar
  9. [9]
    I.EKELAND-R.TEMAN:Convex Analysis and Variational Problems. North-Holland, New York, 1976Google Scholar
  10. [10]
    H. FEDERER:Geometric Measure Theory. Springer, Berlin, 1969Google Scholar
  11. [11]
    H.FEDERER:Colloquium lectures on geometric measure theory. Bull. Amer.Math.Soc.,84 (1978)Google Scholar
  12. [12]
    F.FERRO:Integral characterization of functionals defined on spaces of BV functions. To appear on Rend.Sem.Mat.Univ.PadovaGoogle Scholar
  13. [13]
    N.FUSCO:Dualità e semicontinuità per integrali del tipo dell'area. To appearGoogle Scholar
  14. [14]
    M.GIAQUINTA-G.MODICA-J.SOUČEK:Functionals with linear growth in the calculus of variation. I. Comment. Math. Univ. Carolinae,20 (1979), pp. 143–156Google Scholar
  15. [15]
    C.GOFFMAN-J.SERRIN:Sublinear functions of measures and variational integrals. Duke Math. J.,31 (1964), pp. 159–178Google Scholar
  16. [16]
    P.MARCELLINI:Some problems of semicontinuity and of Γ-convergence for integrals of the calculus of variations. In Proceedings of the International Meeting on “Recent Methods in Non Linear Analysis”. Rome, May 8–12, 1978. Edited by E.De Giorgi, E.Magenes, U.Mosco. Pitagora editrice, Bologna, 1979Google Scholar
  17. [17]
    P.MARCELLINI-C.SBORDONE:Semicontinuity problems in the calculus of variations. To appearGoogle Scholar
  18. [18]
    M.MIRANDA:Superfici cartesiane generalizzate ed insiemi di perimetro localmente finito sui prodotti cartesiani. Ann. Scuola Norm. Sup. Pisa, (3)18 (1964), pp. 515–542Google Scholar
  19. [19]
    M.MIRANDA:Sul minimo dell'integrale del gradiente di una funzione. Ann. Scuola Norm. Sup. Pisa (3)19 (1965), pp. 627–665Google Scholar
  20. [20]
    C.PAUC:La méthode métrique en calcul des variations. Hermann, Paris, 1941Google Scholar
  21. [21]
    Yu.G.RESHETNYAK:Weak convergence of completely additive vector functions on a set. Siberian Math. J.,9 (1968), pp. 1039–1045 (translation of: Sibirsk.Mat.Ž.,9 (1968), pp. 1386–1394)Google Scholar
  22. [22]
    J.SERRIN:A new definition of the integral for non-parametric problems in the calculus of variations. Acta Math.,102 (1959), pp. 23–32Google Scholar
  23. [23]
    J.SERRIN:On the definition and properties of certain variational integrals. Trans. Amer. Math. Soc.,101 (1961), pp. 139–167Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Gianni Dal Maso
    • 1
  1. 1.Scuola Normale SuperiorePisa(Italy)

Personalised recommendations